# SDR HEEA0015239

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Reads High
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST TEMPERATURE INDICATOR UNIT READS 20 PERCENT HIGH AT 600, UNIT FUNCTION CHECKED BAD AND CANNOT BE CALIBRATED.
